Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS Wilmington, OH

April 25, 2012Boone County, Campbell County, Kenton County, Kentucky; Clermont County, Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 25, 2012, 11:36 PM EDT for Boone County, Campbell County, Kenton County, Kentucky; Clermont County, Hamilton County, Ohio. It was in force for 24 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2012, 11:36 PM EDT (03:36 UTC)
Expired
Apr 26, 2012, 12:00 AM EDT
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Clermont County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 69 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 11:36 PM EDTHAIL 1.255 Nnw Bromley, OH
Apr 25, 11:40 PM EDTHAIL 1Covington, KY
Apr 25, 11:42 PM EDTHAIL 0.88Covington, KYTIME AND LOCATION ESTIMATED
Apr 25, 11:44 PM EDTHAIL 0.88Fort Mitchell, KYTIME AND LOCATION ESTIMATED
Apr 25, 11:48 PM EDTHAIL 1.25Fort Thomas, KY
Apr 25, 11:49 PM EDTHAIL 0.885 Ne Florence, KYTIME AND LOCATION ESTIMATED.
Apr 25, 11:51 PM EDTTSTM WND DMGFort Thomas, KYLARGE BRANCHES WERE REPORTED BROKEN.
Apr 25, 11:54 PM EDTHAIL 0.88Covington, KYTIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS51 KILN 260336
SVRILN
KYC015-037-117-OHC025-061-260400-
/O.NEW.KILN.SV.W.0066.120426T0336Z-120426T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1136 PM EDT WED APR 25 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL MIDNIGHT EDT.

* AT 1131 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  COVEDALE...MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CINCINNATI...
  ERLANGER...
  LAKESIDE PARK...
  CRESTVIEW HILLS...
  FORT MITCHELL...
  PARK HILLS...
  FORT WRIGHT...
  EDGEWOOD...

IN ADDITION...GOLF MANOR...KENTON VALE...WOODLAWN...FAIRFAX...
FAIRVIEW...LATONIA LAKES...TURPIN HILLS AND RYLAND HEIGHTS ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 BETWEEN MILE MARKERS 13 AND 19 IN OHIO...
I-71 BETWEEN MILE MARKERS 0 AND 10 IN OHIO...
I-75 BETWEEN MILE MARKERS 183 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 10 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3906 8475 3923 8460 3911 8406 3887 8424
      3886 8428
TIME...MOT...LOC 0336Z 298DEG 37KT 3909 8456

$$
ASL
1 follow-up statement
180 
WWUS51 KILN 260347
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 PM EDT WED APR 25 2012

KYC015-037-117-OHC025-061-260400-
/O.CON.KILN.SV.W.0066.000000T0000Z-120426T0400Z/
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-CLERMONT OH-
1147 PM EDT WED APR 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHERN CLERMONT...SOUTHEASTERN HAMILTON...CAMPBELL...BOONE AND
KENTON COUNTIES...

AT 1140 PM EDT...THE PUBLIC REPORTED HALF DOLLAR SIZED HAIL NEAR 
CINCINNATI. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS 
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR 
COVINGTON...MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
SOUTHGATE...FORT THOMAS...TAYLOR MILL...WILDER...MARIEMONT...HIGHLAND
HEIGHTS...COLD SPRING...TERRACE PARK...SILVER GROVE...MELBOURNE...
ANDERSON TOWNSHIP AND ALEXANDRIA.

IN ADDITION...FAIRFAX...FAIRVIEW...LATONIA LAKES...TURPIN HILLS...
NEWTOWN...RYLAND HEIGHTS...CRESTVIEW AND AA HIGHWAY AT US ROUTE 27
ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 0 AND 10 IN OHIO...
I-75 BETWEEN MILE MARKERS 183 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 9 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3903 8467 3920 8450 3911 8406 3887 8424
      3886 8428
TIME...MOT...LOC 0346Z 299DEG 34KT 3903 8452

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:45 PM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Apr 25, 7:45 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT WED APR 25 2012

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE REGION LATE TONIGHT THROUGH
THURSDAY MORNING. HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES
ON FRIDAY. A WARM FRONT WILL DEVELOP JUST SOUTH OF THE REGION ON
SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CONVECTION IS SLIDING SOUTHEAST ACROSS THE REGION. THUNDERSTORMS
HAVE BEEN PRETTY LIMITED EXCEPT FOR SOME STORMS MOVING THROUGH
CENTRAL INDIANA. TRENDS AND SHORT RANGE GUIDANCE SUGGESTS THAT
THIS WILL CONTINUE THROUGH THE EVENING WITH A GRADUAL TRANSLATION
EASTWARD. STILL SOME QUESTION WHETHER THERE WILL BE ADDITIONAL
DEVELOPMENT A BIT FURTHER SOUTH. HEADING INTO THE EVENING IT SEEMS
THAT THE SEVERE POTENTIAL IS DIMINISHING. BUT AT THIS POINT STILL
CANNOT RULE IT OUT. ALSO THERE REMAINS THE POSSIBILITY OF SOME
TRAINING ALTHOUGH ORIENTATION OF HEAVIER PRECIPITATION AXIS MAY BE
A BIT SKEWED FROM EARLIER THINKING.

APPEARS THAT THERE WILL BE ADDITIONAL ACTIVITY OVERNIGHT AS LOW
PRESSURE MOVES INTO THE AREA. WHEN LOW GETS CLOSER IT SHOULD BE
ABLE TO LIFT A WARM FRONT FURTHER INTO THE AREA WHICH WILL ALLOW
FOR RISING TEMPERATURES LATE TONIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
SOME SHOWERS AND THUNDERSTORMS MAY BE ONGOING AT THE BEGINNING OF
THE PERIOD. BUT THESE WILL COME TO AN END AS LOW PRESSURE OVER THE
AREA MOVES OFF TO THE EAST. MODELS SHOWING QUITE A BIT OF LOW
LEVEL MOISTURE LINGERING IN THE WAKE OF THE LOW. SO EXPECT CLOUDS
TO PERSIST THROUGH MUCH OF THE DAY. GRADIENT TIGHTENS BEHIND THE
LOW RESULTING IN STRENGTHENING WINDS. HOWEVER LOW LEVEL INVERSION
SHOULD LIMIT GUSTINESS. HIGH PRESSURE BUILDS IN THURSDAY NIGHT
WITH CLEARING. GFS MOS TEMPERATURES LOOKED REASONABLE FOR THE
MOST PART.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
CONTINUED MANY OF THE SAME THEMES FROM YESTERDAY/S FORECAST AND
DISCUSSION. AT THE BEGINNING OF THE PERIOD /FRIDAY/...VERY AMPLIFIED
NRN STREAM CONTINUES WITH A VERY BLOCKY REGIME. SEVERAL PIECES OF
SHORTWAVE ENERGY ARE FOCUS...ONE BEING HEIGHT FALLS DIGGING INTO THE
PAC NW...THE OTHER BEING A DETERMINED SHORTWAVE ATTEMPTING TO
UNDERCUT THE LARGER SCALE BLOCKING RIDGE OFF TO ITS NORTH. THIS WAVE
WILL BE NEAR DENVER COLORADO ON FRIDAY MORNING...AND WILL DAMPEN
OUT/FLATTEN AS IT MOVES THROUGH THE MEAN RIDGE POSITION ON FRIDAY.
BY SATURDAY...NOT MUCH WILL REMAIN AS IT SHEARS INTO THE FLAT/FAST
FLOW WHICH IS THE BASE OF THE NERN CONUS LONGWAVE TROUGH.
THEREAFTER...UNCERTAINTY INCREASES IN THE PATTERN AS THERE HAS BEEN
A MIGRATION AWAY FROM THE MAINTENANCE OF THE NERN CONUS TROUGH...AND
VERY SLOW PROGRESSION EASTWARD OF THE HIGH-LATITUDE RIDGE OVER THE
NCNTL CONUS. THERE DOES SEEM ENOUGH AGREEMENT/CONFIDENCE TO BEGIN
WARMING EARLY NEXT WEEK MORE AGGRESSIVELY.

IN THE DETAILS...ISENTROPIC ASCENT/WARM ADVECTION WILL BEGIN WELL
ALOFT ON FRIDAY AFTERNOON OVER A VERY DRY BOUNDARY LAYER WHERE DWPTS
WILL BE IN THE 20S MOST AREAS. AS FLOW BACKS DOWNSTREAM OF THE
DAMPENING WAVE...MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE
AREA AND THUS EXPECTED HIGH-BASED SHOWERS/AREAS OF RAIN TO STREAK
INTO IND/WRN OHIO BY LATE FRI AFTN OR FRI EVENING. A FAIRLY NICE
OVERRUNNING EVENT WILL THEN DEVELOP NORTH OF THE TIGHTENING
BAROCLINIC ZONE ON SATURDAY AND/OR SATURDAY NIGHT WITH A COLD RAIN
AMIDST NELY BOUNDARY LAYER FLOW...ESPECIALLY NRN FORECAST AREA.
25.12Z ECMWF HAS SLOWED A BIT WITH THIS WAVE/FORCING AND NOW PLACES
SATURDAY NIGHT AS THE BETTER RAIN CHANCES. THIS IS A CHANCE AND
DIFFERENCE FROM PREVIOUS/CONSENSUS RAINS...SO WILL CONTINUE TO FOCUS
ON SATURDAY AFTERNOON FOR BEST RAIN CHANCES. TEMPS WILL STRUGGLE
MIGHTILY IN THIS REGIME ESP NORTH OF I-70 TO GET MUCH ABOVE THE MID
40S. THE VERY TIGHT THERMAL GRADIENT /70S OVER CNTL KY/ WILL INDUCE
INSTABILITY AND LOW CONFIDENCE TEMP FORECAST ALONG/SOUTH OF OHIO
RIVER WHERE HIGHS IN THE 50S JUST AS POSSIBLE AS HIGHS IN THE 70S
DEPENDING ON WHERE FRONT SETS UP. AND THERE IS SLUG OF ELEVATED CAPE
ACROSS SRN FORECAST AREA SO CONTINUED THREAT OF STORMS IN THE SOUTH
ON SATURDAY.

EXPECT AS THIS WAVE SHIFTS THROUGH QUICKLY SAT NIGHT PRECIP ENDING
FROM NORTH TO SOUTH...AND SUNDAY TO BE DRY/COOL WITH AGAIN ANOTHER
INTRUSION OF NELY FLOW AND LOW DEWPOINTS. KEEPING THE FORECAST DRY
THROUGH MONDAY WITH SLOW WARMING. REMNANTS OF THE PAC NW/SWRN CANADA
HEIGHT FALLS FINALLY SLIDE INTO THE GREAT LAKES TUESDAY/WEDNESDAY
WITH THREAT OF STORMS. DID NOT WARM AS AGGRESSIVELY AS ECMWF/GFS MOS
GUIDANCE BUT DID TURN IT AROUND A LITTLE MORE QUICKLY FROM PREVIOUS
FORECAST.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A SURFACE LOW DEVELOPING AND PUSHING EAST ACROSS OUR AREA TONIGHT
WILL COMBINE WITH A WARM FRONT OVER OUR TO PRODUCE NUMEROUS
SHOWERS AND THUNDERSTORMS. MOST OF THE ACTIVITY IS EXPECTED TO
OCCUR BETWEEN 01Z AND 07Z TONIGHT ACROSS OUR TAF TERMINALS.
MAINLY MVFR...WITH ISOLATED IFR CONDITIONS WILL OCCUR IN HEAVIER
STORMS. AFTER 07Z...THE FOCUS OF THE HEAVIER ACTIVITY WILL SHIFT
SOUTHEAST OF THE TAF TERMINALS. AS THE SURFACE LOW MOVES OVER OUR
AREA LATE TONIGHT...CIGS WILL LOWER TO MVFR WITH SCATTERED SHOWERS
MOVING THROUGH THE AREA.

AFTER SUNRISE...SHOWERS WILL COME TO AN END ACROSS THE AREA. AROUND
THAT TIME...A COLD FRONT WILL PUSH SOUTHEASTWARD ACROSS THE
THE TERMINALS. THIS WILL CAUSE WINDS WILL VEER TO THE NORTHWEST AND
INCREASE TO 10 TO 15 KT...GUSTING AS HIGH AS 25KT. REMNANT LOW
LEVEL MOISTURE WILL KEEP MVFR CLOUDS ACROSS THE AREA FOR MUCH OF
THE DAY.

OUTLOOK...SHOWERS AND MVFR CIGS/VSBYS POSSIBLE FRIDAY NIGHT
THROUGH SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...BINAU
AVIATION...LATTO
Hazardous weather outlook, Apr 25, 4:28 PM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT WED APR 25 2012

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-071>074-080-
082-260930-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-
CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
428 PM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE AND
SPREAD ACROSS THE REGION THIS EVENING AND OVERNIGHT. SOME OF THE
STRONGER STORMS COULD APPROACH SEVERE LIMITS. THE PRIMARY THREAT
WOULD BE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE EXPECTED ISOLATED NATURE OF ANY SEVERE WEATHER...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

INZ066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-260930-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
428 PM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE AND
SPREAD ACROSS THE REGION THIS EVENING AND OVERNIGHT. A FEW STORMS
COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS
THE MAIN THREATS. IN ADDITION...STORMS COULD REPEATEDLY MOVE
ACROSS THE SAME AREA WHICH MAY LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Apr 25, 9:58 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
958 PM EDT WED APR 25 2012

INZ058-059-066-073-260245-
UNION IN-FRANKLIN IN-FAYETTE IN-RIPLEY IN-
958 PM EDT WED APR 25 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...FAYETTE...
FRANKLIN AND SOUTHWESTERN UNION COUNTIES THROUGH 1045 PM EDT...

AT 953 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING SOUTHEAST AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CONNERSVILLE...
OLDENBURG...BATESVILLE AND BROOKVILLE.

ALSO...BUNKER HILL...COLUMBIA...ANDERSONVILLE...NULLTOWN...ALPINE...
BUENA VISTA...LAUREL AND EVERTON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3978 8531 3978 8530 3945 8484 3920 8525
      3927 8531

ASL
Local storm report, Apr 25, 10:54 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 PM EDT WED APR 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             METAMORA                39.45N 85.13W
04/25/2012  U1.00 INCH       FRANKLIN           IN   PUBLIC

            LOCATION AND TIME ESTIMATED

1032 PM     HAIL             6 NNE OLDENBURG         39.41N 85.15W
04/25/2012  M0.75 INCH       FRANKLIN           IN   TRAINED SPOTTER

            BRIEF BURST

1035 PM     HAIL             BROOKVILLE              39.41N 85.05W
04/25/2012  U1.25 INCH       FRANKLIN           IN   PUBLIC

            LOCATION ESTIMATED

&&

JOHNF
Local storm report, Apr 25, 11:18 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1118 PM EDT WED APR 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     HAIL             1 S HARRISON            39.24N 84.79W
04/25/2012  M0.50 INCH       HAMILTON           OH   TRAINED SPOTTER

1108 PM     HAIL             LOGAN                   39.25N 84.89W
04/25/2012  M0.75 INCH       DEARBORN           IN   PUBLIC

            RELAYED BY MEDIA

1105 PM     HAIL             HARRISON                39.25N 84.79W
04/25/2012  U0.75 INCH       HAMILTON           OH   PUBLIC

1107 PM     HAIL             LAWRENCEBURG            39.10N 84.87W
04/25/2012  U0.50 INCH       DEARBORN           IN   PUBLIC

&&

JOHNF
Special weather statement, Apr 25, 11:26 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1126 PM EDT WED APR 25 2012

KYZ091>093-OHZ077-260400-
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-
1126 PM EDT WED APR 25 2012

...A STRONG THUNDERSTORM WILL AFFECT HAMILTON...CAMPBELL...BOONE AND
KENTON COUNTIES THROUGH MIDNIGHT EDT...

AT 1122 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ADDYSTON...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT HEALTHY...
CHEVIOT...NORTH COLLEGE HILL...BURLINGTON...FINNEYTOWN...WYOMING...
OAKBROOK...VILLA HILLS...READING...CINCINNATI...FLORENCE AND LUDLOW.

ALSO...FRANCISVILLE...MOUNT HEALTHY HEIGHTS...WHITE OAK...
NORTHBROOK...GROESBECK...MACK SOUTH...WHITE OAK WEST AND BRIDGETOWN
NORTH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3929 8458 3920 8427 3917 8430 3913 8430
      3887 8457 3907 8481

ASL
Local storm report, Apr 25, 11:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1128 PM EDT WED APR 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     HAIL             WEST HARRISON           39.26N 84.83W
04/25/2012  E0.88 INCH       DEARBORN           IN   PUBLIC

1109 PM     HAIL             LAWRENCEBURG            39.10N 84.87W
04/25/2012  E0.75 INCH       DEARBORN           IN   PUBLIC

            TIME IS ESTIMATED

&&

JOHNF
Local storm report, Apr 25, 11:31 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1131 PM EDT WED APR 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             WEST HARRISON           39.26N 84.83W
04/25/2012  E1.00 INCH       DEARBORN           IN   PUBLIC

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 10:53 PM EDTSevere Thunderstorm WarningILNBoone37 min
Apr 25, 11:26 PM EDTSpecial Weather StatementILNKenton34 min
Apr 26, 12:02 AM EDTSpecial Weather StatementILNCampbell43 min
Apr 26, 12:14 AM EDTSevere Thunderstorm WarningILNCampbell31 min
Apr 26, 12:41 AM EDTSpecial Weather StatementILNBracken, Mason, Pendleton, Robertson64 min
Apr 26, 6:55 AM EDTSpecial Weather StatementILNMason35 min
Apr 26, 7:28 AM EDTSpecial Weather StatementILNMason47 min
Apr 25, 10:25 PM EDTSevere Thunderstorm WarningILNButler35 min
Apr 26, 2:29 AM EDTSpecial Weather StatementILNMercer31 min
Apr 26, 2:51 AM EDTSpecial Weather StatementILNDarke24 min
Apr 26, 3:26 AM EDTSpecial Weather StatementILNMiami34 min
Apr 26, 3:53 AM EDTFreeze WatchILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby12 hr
Apr 26, 4:12 AM EDTSpecial Weather StatementILNDarke33 min
Apr 26, 4:44 AM EDTSpecial Weather StatementILNShelby31 min
Apr 26, 4:58 AM EDTSpecial Weather StatementILNChampaign, Clark, Logan, Miami, Shelby32 min
Apr 26, 5:08 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby37 min
Apr 26, 5:17 AM EDTSevere Thunderstorm WarningILNClark, Miami28 min
Apr 26, 5:54 AM EDTSevere Thunderstorm WarningILNClark, Madison36 min
Apr 26, 6:27 AM EDTSpecial Weather StatementILNMadison, Pickaway48 min
Apr 26, 7:05 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway40 min
Apr 26, 7:42 AM EDTSpecial Weather StatementILNHocking33 min
Apr 26, 8:01 AM EDTSpecial Weather StatementILNAdams29 min
Apr 26, 8:28 AM EDTSpecial Weather StatementILNScioto32 min
Apr 26, 3:54 PM EDTFreeze WarningILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby17 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.